Forensic Psychology

Health Q&A
Forgetting things

My daughter ,21, suffering from bipolar disorder is taking 300mg lithium daily. She often forgets what she says or does every night. Last night she knew nothing about last 2 years & she was having severe head pain on left side of the brain. She was trying hard to recall things but couldn't but in the morning she remember everything except last night. Now she has no idea about what she did last night & feeling weakness in body. Help.

Extreme stress

Is it a mothers job to take care of the baby.. Is it not the responsibility of a father too? Is it written anywhere that husbands or dads are only there for earning purpose and mothers should do house work.. Baby care.. Husband care.. In laws care... Don't we have any choice? How to balance things? Why husbands are demanding and do not care about wife's health either post having kids? And why are we taken for granted and spk utter nonsense when we question.. And shut our mouths . I'm unable to deal with people who are torchering me emotionally n Physically.. How to take it forward.. I can't stand myself n avoid them.. Is it anti social? Who kept rules? Why always women's should go through pain mentally and tolerate and move on?

PAROXETINE

Hello sir/mam i am on PAROXETINE 12.5: week 4.:for my anxiety issues. earlier i was prescribed FLUOXETINE, SERTRALINE, VENELAFAXINE, ESCITALOPRAM but none of them suited me, now i am on PAROXETINE ,my problem is i feel sleepy all the time (it started after PAROXETINE) it's affecting my studies so any solution how can i avoid these issues #sleepy# lazy etc thanks

Less appetite

Due to high stress level, poor diet, no exercise and loniless my immune system become poor. please suggest some tips and healthy light cheap diet and some other tips over loniless because I live in a world where I live lonely and I have no friends even my roommates are not familiar to me.

Anti depressants

I have been taking anti depressant bupropion since 15 days adviced by a psychiatrist .. intially 75 mg ( half of tablet)was started for intial five days thn increased to 150 mg .. now i was facing palpitations sweating anxiety headaches dizziness so i decided to taper off in consultation with an online certified psychiatrist . so i took 75 mg for four days and tapered off.. as phyiscal issues outweigh positive outcome of this medicine I decided to stop it by tapering it off. My question is will i face any withdrawal symptoms or anything like that. my age is 28 years unmarried female.